# SDR 2007UALA00516

- Difficulty date: February 16, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056916
- Condition: Unserviceable
- Location: Escape Slide
- Component: Escape Slide
- Component part number: D31591478U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTTLE - LOW PSI. FOUND BAD O-RING.  REPLACED BOTTLE.
